Hybridized schemes of the discontinuous Galerkin method for stationary convection-diffusion problems (Q337861): Difference between revisions
From MaRDI portal
ReferenceBot (talk | contribs) Changed an Item |
Set OpenAlex properties. |
||
Property / full work available at URL | |||
Property / full work available at URL: https://doi.org/10.1134/s0012266116070107 / rank | |||
Normal rank | |||
Property / OpenAlex ID | |||
Property / OpenAlex ID: W2524139008 / rank | |||
Normal rank |
Latest revision as of 11:11, 30 July 2024
scientific article
Language | Label | Description | Also known as |
---|---|---|---|
English | Hybridized schemes of the discontinuous Galerkin method for stationary convection-diffusion problems |
scientific article |
Statements
Hybridized schemes of the discontinuous Galerkin method for stationary convection-diffusion problems (English)
0 references
3 November 2016
0 references
The papers studies two modifications of hybridized discontinuous Galerkin methods in [\textit{R. Z. Dautov} and \textit{E. M. Fedotov}, Zh. Vychisl. Mat. Mat. Fiz. 54, No. 3, 463--480 (2014; Zbl 1313.35114); translation in Comput. Math. Math. Phys. 54, No. 3, 474--490 (2014)] to solve linear stationary convection diffusion equations. The estimates of accuracy, superconvergence, and post-processing of discrete solutions are considered.
0 references
hybridized discontinuous Galerkin scheme
0 references
convection-diffusion equation
0 references
0 references
0 references
0 references
0 references
0 references
0 references